# SDR AALA20180206004

- Difficulty date: February 5, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 22,404 hours, 8,953 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED FUSION ALERT,  RETURNED TO DEPARTURE.  ADVISED THE AIRCRAFT HYDRAULIC SYSTEM A FAILED. AN EMERGENCY WAS DECLARED,  AND LANDED WITHOUT INCIDENT.   AIRCRAFT WAS GROUNDED.  FOUND A CLAMP AT SYSTEM THE A RETURN FILTER MODULE ASSY LOOSE.  INSPECTED THE FILTER,  NO METAL NOTED.  REPLACED THE CLAMP IAW MM 29-11-61. LEAK CHECKED GOOD,  NO DEFECTS NOTED.
